# SDR ASAA2020081072999

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 28,562 hours, 9,140 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 5240
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 59,134 hours, 30,324 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON WITH MASTER CAUTION RECALL. EXTINGUISHES WHEN MASTER CAUTION IS RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE TEST IAW B737-900 FIM 21-62 TASK 831. FOUND RH TCV FAULT. REMOVED AND REPLACED RH TCV IAW AMM 21-51-10 OPS CHECK GOOD , NO DEFECTS NOTED.
